# SDR SWAA032168

- Difficulty date: September 27, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 27,882 hours, 24,225 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: BAC57302
- Condition: Broken
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 5 GROUND SPOILER INBD ACTUATOR SUPPORT LUG BROKEN AT T/E SHELF PANEL ROD.  REPAIRED NR 5 GROUND SPOILER PER SWA EA.
